Czechoslovak Mathematical Journal, first online, pp. 1-10


Annihilators of local homology modules

Shahram Rezaei

Received May 28, 2017.   Published online August 6, 2018.

Abstract:  Let $(R,{\mathfrak m})$ be a local ring, $\mathfrak a$ an ideal of $R$ and $M$ a nonzero Artinian $R$-module of Noetherian dimension $n$ with ${\rm hd}(\mathfrak a, M)=n $. We determine the annihilator of the top local homology module ${\rm H}_n^{\mathfrak a}(M)$. In fact, we prove that ${\rm Ann}_R({\rm H}_n^{\mathfrak a}(M))={\rm Ann}_R(N(\frak a,M))$, where $N(\mathfrak a,M)$ denotes the smallest submodule of $M$ such that ${\rm hd}({\mathfrak a},M/N(\frak a,M))<n$. As a consequence, it follows that for a complete local ring $(R,\mathfrak m)$ all associated primes of ${\rm H}_n^{\mathfrak a}(M) $ are minimal.
Keywords:  local homology; Artinian modules; annihilator
Classification MSC:  13D45, 13E05
DOI:  10.21136/CMJ.2018.0263-17

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] A. Atazadeh, M. Sedghi, R. Naghipour: On the annihilators and attached primes of top local cohomology modules. Arch. Math. 102 (2014), 225-236. DOI 10.1007/s00013-014-0629-1 | MR 3181712 | Zbl 1292.13004
[2] K. Bahmanpour: Annihilators of local cohomology modules. Commun. Algebra 43 (2015), 2509-2515. DOI 10.1080/00927872.2014.900687 | MR 3344203 | Zbl 1323.13003
[3] K. Bahmanpour, J. Azami, G. Ghasemi: On the annihilators of local cohomology modules. J. Algebra 363 (2012), 8-13. DOI 10.1016/j.jalgebra.2012.03.026 | MR 2925842 | Zbl 1262.13027
[4] M. P. Brodmann, R. Y. Sharp: Local Cohomology. An Algebraic Introduction with Geometric Applications. Cambridge Studies in Advanced Mathematics 60, Cambridge University Press, Cambridge (1998). DOI 10.1017/CBO9780511629204 | MR 1613627 | Zbl 0903.13006
[5] N. T. Cuong, T. T. Nam: The $I$-adic completion and local homology for Artinian modules. Math. Proc. Camb. Philos. Soc. 131 (2001), 61-72. DOI 10.1017/S0305004101005126 | MR 1833074 | Zbl 1094.13524
[6] N. T. Cuong, T. T. Nam: A local homology theory for linearly compact modules. J. Algebra 319 (2008), 4712-4737. DOI 10.1016/j.jalgebra.2007.11.030 | MR 2416740 | Zbl 1143.13021
[7] N. T. Cuong, L. T. Nhan: On the Noetherian dimension of Artinian modules. Vietnam J. Math. 30 (2002), 121-130. MR 1934343 | Zbl 1096.13523
[8] K. Divaani-Aazar, R. Naghipour, M. Tousi: Cohomological dimension of certain algebraic varieties. Proc. Am. Math. Soc. 130 (2002), 3537-3544. DOI 10.1090/S0002-9939-02-06500-0 | MR 1918830 | Zbl 0998.13007
[9] J. P. C. Greenless, J. P. May: Derived functors of $I$-adic completion and local homology. J. Algebra 149 (1992), 438-453. DOI 10.1016/0021-8693(92)90026-I | MR 1172439 | Zbl 0774.18007
[10] D. Kirby: Dimension and length for Artinian modules. Q. J. Math., Oxf. II. Ser. 41 (1990), 419-429. DOI 10.1093/qmath/41.4.419 | MR 1081104 | Zbl 0724.13015
[11] A. Ooishi: Matlis duality and the width of a module. Hiroshima Math. J. 6 (1976), 573-587. MR 0422243 | Zbl 0437.13007
[12] S. Rezaei: Associated primes of top local homology modules with respect to an ideal. Acta Math. Univ. Comen., New Ser. 81 (2012), 197-202. MR 2975285 | Zbl 1274.13021
[13] S. Rezaei: Some results on top local cohomology and top formal local cohomology modules. Commun. Algebra 45 (2017), 1935-1940. DOI 10.1080/00927872.2016.1226867 | MR 3582837 | Zbl 1375.13026
[14] R. N. Roberts: Krull dimension for Artinian modules over quasi local commutative rings. Quart. J. Math. Oxford Ser. (2) 26 (1975), 269-273. DOI 10.1093/qmath/26.1.269 | MR 0389884 | Zbl 0311.13006
[15] R. Y. Sharp: Some results on the vanishing of local cohomology modules. Proc. Lond. Math. Soc., III. Ser. 30 (1975), 177-195. DOI 10.1112/plms/s3-30.2.177 | MR 0379474 | Zbl 0298.13011
[16] Z. Tang: Local homology theory for Artinian modules. Commun. Algebra 22 (1994), 1675-1684. DOI 10.1080/00927879408824928 | MR 1264734 | Zbl 0797.13005

Affiliations:   Shahram Rezaei, Department of Mathematics, Faculty of Science, Payame Noor University (PNU), P.O. Box: 19395-4697, Tehran, Iran, e-mail: Sha.rezaei@gmail.com


 
PDF available at: